CSpace

浏览/检索结果: 共3条,第1-3条 帮助

限定条件    
已选(0)清除 条数/页:   排序方式:
Liouville type theorem for higher order Henon equations on a half space 期刊论文
NONLINEAR ANALYSIS-THEORY METHODS & APPLICATIONS, 2019, 卷号: 183, 页码: 284-302
作者:  Dai, Wei;  Qin, Guolin;  Zhang, Yang
收藏  |  浏览/下载:179/0  |  提交时间:2020/01/10
The method of scaling spheres in integral forms  Henon equations  Liouville theorems  Nonnegative solutions  Navier problems  
Gradient estimates and Liouville theorems for nonlinear parabolic equations on noncompact Riemannian manifolds 期刊论文
NONLINEAR ANALYSIS-THEORY METHODS & APPLICATIONS, 2011, 卷号: 74, 期号: 15, 页码: 5141-5146
作者:  Zhu, Xiaobao
收藏  |  浏览/下载:105/0  |  提交时间:2018/07/30
Gradient estimates  Nonlinear parabolic equations  Liouville theorems  
On the nonexistence of positive solutions of polyharmonic systems in R-N 期刊论文
NONLINEAR ANALYSIS-THEORY METHODS & APPLICATIONS, 2008, 卷号: 68, 期号: 11, 页码: 3454-3464
作者:  Zhang, Yajing
收藏  |  浏览/下载:93/0  |  提交时间:2018/07/30
polyharmonic system  positive radial solution  Liouville type theorem